# SDR DALA2023121510286

- Difficulty date: December 11, 2023
- Submitted: December 15, 2023
- Operation: Air carrier
- Aircraft: N313DU
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55175
- Aircraft time: 3,613 hours, 1,687 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SHIP 8313 - SMK - DUE TO CREW REPORTS SMOKE IN FLIGHT DECK AND DONNED OXYGEN MASKS. CORRECTIVE ACTION: FOUND OIL STAINING AT VANES AND ROTOR DRUM. PERFORMED BSI PER ERA 613840-14TR. (LP# 9625392, 9625393)
